# SDR DALA2024041604501

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N349DX
- Make and model: Airbus A321-211
- Aircraft serial: 8233
- Aircraft time: 17,302 hours, 7,410 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Nr 1 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3049, PERFORATION ON UPPER SKIN SLAT 1 AT 6 INCH NEAR INBOARD EDGE ON LH WING. CORRECTIVE ACTION: PERFORMED SECTION I REPAIR INSTRUCTIONS ON UPPER SKIN SLAT 1 INBOARD EDGE ON LH WING AS PER ER/A 616878-14 REVISION ORIGINAL APPROVED DATE: 15-APR-24 HAS BEEN COMPLIED. REMOVE THE DAMAGED SKIN AND CORE AND PREPARE THE REPAIR AREA. PREPARE THE FILLER PLATE. PREPARE THE EXTERNAL DOUBLER. PUT THE FILLER PLATE (ITEM 1) & EXTERNAL DOUBLER (ITEM 2) IN POSITION AND DRILL HOLES COMMON WITH THE SLAT STRUCTURE (AT NEW AT EXISTING POSITION). (LP 0295886)
